MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-35
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).Femoral vessel was selected as the access site, and the patient was in a normal sinus rhythm with pre-gradient measured as 49mmhg.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 26mm, non-abbott balloon.During the procedure, on the first attempt, the valve was positioned too high and it was required to be recaptured.On the second attempt, non-abbott wire pushed the valve to jump up higher therefore the ds was pulled into the ascending aorta and a recapture was performed.On fluoroscopy, kink was observed and it was reported that all (3) retainer tabs were detached and removed from the patient's anatomy with the gap closed.A second 35mm, navitor vision valve was selected for implant using a new large flexnav ds.The valve was recaptured due to the positioning issues, and it was pulled into the ascending aorta to recapture the valve.During the recapture, it was observed that the valve had detached partially and it was removed from the patient's anatomy with the gap closed.A third 35mm, navitor vision valve was selected for implant using a new large flexnav ds.On the first attempt, the valve was positioned too high and attempted to recapture, and it jumped a bit so pulled into the ascending aorta then a full recapture was successfully performed.On the second attempt, the valve was in a deeper position in lao view then the wire tension was released.The valve was able to be implanted at a depth of 3-4mm on the non-coronary cusp (ncc).An incomplete stent opening (iso) was observed; post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 26mm, non-abbott balloon due to iso.Post-gradient was measured as 0mmhg.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The user believed the valve expanded non-uniformly since the native annulus was severely calcified.The patient was in a stable condition.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50819220
Report Number2135147-2026-06314
Device Sequence Number10680355
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)290310
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number11411863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale